Document Type : Research Paper


Department of Mathematics, Yazd University, Yazd, Iran


Trace of quotient spaces is usually seen wherever there is a study of a linear structure. In linear spaces, we use subspaces and their corresponding equivalence relation to define quotient spaces. With the same method, in this paper, we present two generalized structures of quotient space that are defined on quasilinear spaces. One of them is a quasilinear space and the other is a linear space. After that, we try to introduce norms on certain states of these spaces and examin some properties of them. We will also provide examples for better understanding throughout the process.


[1] N. Ansari, M.H. Hooshmand, M. Eshaghi Gordji and K. Jahedi, Stability of fuzzy orthogonally ∗-n-derivation
in orthogonally fuzzy C

-algebras, International Journal of Nonlinear Analysis and Applications 12 (1), (2021),
[2] S.M. Aseev, Quasilinear operators and their application in the theory of multivalued mappings (Russian) Current
problems in mathematics. Mathematical analysis, algebra, topology. Trudy Mat. Inst. Steklov. 167, (1985), 25–52,
[3] A. Bahraini, G. Askari, M. Eshaghi Gordji and R. Gholami, Stability and hyperstability of orthogonally ∗-mhomomorphisms in orthogonally Lie C

-algebras, a fixed point approach. J. Fixed Point Theory Appl. 20, (2018),
no. 2, Paper No. 89, 12 pp.
[4] S. Çakan and Y. Yılmaz, A generalization of the Hahn-Banach theorem in seminormed quasilinear spaces, J.
Math. Appl. 42, (2019), 79–94.
[5] S. Çakan and Y. Yılmaz, Normed proper quasilinear spaces, J. Nonlinear Sci. Appl. 8, (2015), no. 5, 816–836.
[6] S. Çakan and Y. Yılmaz, On the Quasimodules and Normed Quasimodules, Nonlinear Funct. Anal. Appl.,Vol. 20,
No. 2, (2015), 269–288.
[7] S. Çakan and Y. Yılmaz, Riesz lemma in normed quasilinear spaces and its an application, Proc. Nat. Acad. Sci.
India Sect. A 88, (2018), no. 2, 231–239.
[8] J.B. Conway, A Course in Functional Analysis, Second., Graduate Texts in Mathematics, 96; Springer Science
Business Media, New York, 2010.
[9] R. Dehghanizade and S.M.S Modarres, Quasi-algebra, a special sample of quasilinear spaces, arXiv:2010.08724v1
[math.FA], (2020).
[10] M. Eshaghi, B. Hayati, M. Kamyar and H. Khodaei, On stability and nonstability of systems of functional
equations, Quaest. Math. 44 , (2021), no. 4, 557–567.
[11] V. Keshavarz, S. Jahedi and M. Eshaghi Gordji, Ulam-Hyers stability of C

-ternary 3-Jordan derivations, Southeast Asian Bull. Math. 45, (2021), no. 1, 55–64.
[12] H. Rasouli, S. Abbaszadeh and M. Eshaghi, Approximately linear recurrences, J. Appl. Anal. 24, (2018), no. 1,
[13] W. Rudin, Functional analysis, Second., International Series in Pure and Applied Mathematics. McGraw-Hill,
Inc., New York, 1991.
[14] Ö. Talo and F. Başar, Quasilinearity of the classical sets of sequences of fuzzy numbers and some related results,
Taiwanese J. Math. 14, (2010), no. 5, 1799–1819.
[15] S.M. Ulam, Problems in Modern Mathematics, Chapter VI, science Editions., Wiley, New York, 1964.
[16] Y. Yılmaz, S. Çakan and Ş. Aytekin, Topological quasilinear spaces, Abstr. Appl. Anal., (2012), Art. ID 951374,
10 pp.
Volume 12, Special Issue
December 2021
Pages 781-792
  • Receive Date: 25 April 2020
  • Accept Date: 31 August 2021